A new epidemic model of computer viruses

Yang, Lu-Xing and Yang, Xiaofan 2014, A new epidemic model of computer viruses, Communications in nonlinear science and numerical simulation, vol. 19, no. 6, pp. 1935-1944, doi: 10.1016/j.cnsns.2013.09.038.

Attached Files
Name Description MIMEType Size Downloads

Title A new epidemic model of computer viruses
Author(s) Yang, Lu-XingORCID iD for Yang, Lu-Xing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Journal name Communications in nonlinear science and numerical simulation
Volume number 19
Issue number 6
Start page 1935
End page 1944
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-06
ISSN 1007-5704
Keyword(s) computer virus
epidemic model
endemic equilibrium
global stability
asymptotically autonomous system
Language eng
DOI 10.1016/j.cnsns.2013.09.038
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107781

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 48 times in TR Web of Science
Scopus Citation Count Cited 58 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 150 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:03:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.